MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY¿ XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY¿ XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941820450
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
During the cardiac percutaneous coronary intervention (pci) procedure, the stent balloon, emerge monorail balloon (2.5mm x 15mm), lot # 32767500, expiration 7/3/2026, broke off from its deployment shaft, after its successful stent deployment.The balloon broke off while being removed from the patient, and remained seated inside the guiding catheter.After observing the partially broken shaft, the balloon was visualized in the guiding catheter using fluoroscopy and was promptly removed.Second synergy xd drug-eluting system was used (31990123) to complete the procedure.

Brand Name
SYNERGY¿ XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key19574225
Report Number19574225
Device Sequence Number3980647
Product Code NIQ
UDI-Device Identifier08714729981206
UDI-Public(01)08714729981206
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/18/2024
Report Date (Section F) 03/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493941820450
Device Catalogue NumberH7493941820450
Device Lot Number32322982
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Device Age7 MO
Event Location Hospital
Date Report to Manufacturer06/20/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/20/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age68 YR
Patient SexMale
Patient Weight91 KG
Date Report Sent to FDA03/18/2024